Alert archive / Georgia / Flash Flood Warnings in 2024
Flash Flood Warning 26, NWS Atlanta, GA
NWS Atlanta, GA issued this flash flood warning at Jul 7, 2024, 8:42 PM EDT for DeKalb County, Fulton County, Gwinnett County, Georgia. It was in force for 5 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2024, 8:42 PM EDT (00:42 UTC)
- Expired
- Jul 8, 2024, 1:34 AM EDT
- In force
- 5 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- None
Counties DeKalb County, GA, Fulton County, GA, Gwinnett County, GA
The radar
The Atlanta radar (KFFC), 63 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 10:00 PM EDT | FLASH FLOOD | 2 Se Brookhaven, GA | NFBG1 river gage (North Fork Peachtree Creek at Briarwood Road) showed a rapid rise to Minor Flood Stage. This gage is located in an area that received around 2.5 inches of rain. |
| Jul 7, 10:00 PM EDT | FLASH FLOOD | Clarkston, GA | SFPG1 river gage (South Fork Peachtree Creek at Casa Drive at Clarkston) showed a rapid rise to Moderate Flood Stage. This gage is located in an area that received around 2.5 inches of rain. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 78 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.7 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2300 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 956 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted.
744
WGUS52 KFFC 080042
FFWFFC
GAC089-121-135-080645-
/O.NEW.KFFC.FF.W.0026.240708T0042Z-240708T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Peachtree City GA
842 PM EDT Sun Jul 7 2024
The National Weather Service in Peachtree City has issued a
* Flash Flood Warning for...
Northwestern DeKalb County in north central Georgia...
Central Fulton County in north central Georgia...
Southwestern Gwinnett County in north central Georgia...
* Until 245 AM EDT Monday.
* At 842 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1.5 and 2.5 inches of
rain have fallen. Additional rainfall amounts up to 1 inch are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Atlanta, Decatur, Peachtree Corners, Sandy Springs, Dunwoody,
Lilburn, Chamblee, Norcross, Doraville, Clarkston, Stone Mountain,
Avondale Estates, Pine Lake, Tucker, North Atlanta, North Decatur,
North Druid Hills, Druid Hills, Mountain Park and Mechanicsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3391 8440 3395 8434 3396 8425 3394 8417
3391 8415 3385 8414 3380 8417 3377 8425
3379 8435 3383 8439
FLASH FLOOD...RADAR INDICATED
$$1 follow-up statement
311
WGUS72 KFFC 080534
FFSFFC
Flash Flood Statement
National Weather Service Peachtree City GA
134 AM EDT Mon Jul 8 2024
GAC089-121-135-080544-
/O.CAN.KFFC.FF.W.0026.000000T0000Z-240708T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DeKalb GA-Fulton GA-Gwinnett GA-
134 AM EDT Mon Jul 8 2024
...FLASH FLOOD WARNING IS CANCELLED FOR NORTHWESTERN DEKALB, CENTRAL
FULTON AND SOUTHWESTERN GWINNETT COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
&&
LAT...LON 3391 8415 3385 8414 3380 8417 3377 8425
3379 8435 3383 8439 3391 8440 3395 8434
3396 8425 3394 8417
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 7:56 PM EDT, 46 minutes earlier.
Area forecast discussion, Jul 7, 7:56 PM EDT, 46 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 756 PM EDT Sun Jul 7 2024 ...New 00Z Aviation Discussion... .SHORT TERM... (This afternoon through Monday) Issued at 227 PM EDT Sun Jul 7 2024 Key Messages: - Diurnal convection continues to be the norm for the short term. Severe storms are not expected. - Heat index values will hit triple digits again Monday, but are expected to remain below Heat Advisory criteria. Morning cloud cover was slow to improve today, lingering into the early afternoon hours in some locations. This cover prohibited early convective development, though over south Georgia and the northeast GA, storms were quick to make up for it. Storms are expected to remain subsevere, but with PWs above 2 inches, could include heavy downpours. The state remains sandwiched between low pressure to the east, and Tropical Storm Beryl to the west, and will remain so through the short term period. Tropical moisture continues to filter into the state by way of southerly flow, contributing to those high PWs and warm dew points. The hot and muggy conditions continue to fuel the afternoon storm activity, and a few hours of likely PoPs are expected both today and Monday. There is some uncertainty with late evening activity tonight. CAMs are indicating possibility of a mass of storms developing over northeast Georgia late this afternoon to early evening and barreling southeastward along the greater Georgia-South Carolina state border through the wee morning hours Monday. Should this materialize, in addition to the lightning, expect main concerns will be strong winds and heavy rain. Could not rule out severe wind gusts. Rainfall rates of 1-2 inches per hour or more are possible, and could lead to localized flooding or flash flooding. 31 && .LONG TERM... (Tuesday morning through next Saturday) Issued at 227 PM EDT Sun Jul 7 2024 The most notable change for the long term is the infiltration of drier air in the wake of Beryl. As Beryl gets swept up into the trough over the eastern CONUS, the cut off low over the western Atlantic will help steer the system well to our north. This northward shift in the track of the low has undercut our overall rainfall totals through the long term period compared to previous forecasts. Forecast PWATs have also trended down through the week and are now hovering closer to 1.5-2.0" with the highest PWATs situated across far southeastern Georgia. As a result, QPF through the period is now between a quarter of an inch to an inch of rain, with the highest totals in southeast Georgia and the northeast Georgia mountains. Locally higher amounts will be possible in any storms throughout the week. Tuesday still looks to be the most active day of the forecast period with numerous showers and thunderstorms in the forecast. While the relatively drier airmass (at least by July standards) enters the forecast area from the northwest Wednesday, the broad troughing aloft and a boundary bifurcating the forecast area will provide support for diurnal activity in the form of isolated to scattered coverage of storms through the end of the work week. In the absence of any appreciable shear, severe weather is not expected at this time though a few storms could become strong producing gusty winds and frequent lightning. The relatively drier air won't help cool temperatures off (max daily temperatures are still forecast to reach the low to mid 90s), however, it will help limit widespread triple digit heat index values across the area through the weekend. A few locations along and south of the I-85 corridor will still see uncomfortable triple digit heat index values through Saturday. KAB && .AVIATION... (00Z TAFS) Issued at 736 PM EDT Sun Jul 7 2024 SHRA/TSRA still continuing across the area mainly North and South of the ATL area. There have been some isolated storms in the ATL area with PDK being the only airport taking a direct hit from one of the storms. CSG has seen some and AHN may see a storm in the next hour or two. These storms are expected to diminish as the sun sets with mostly clear skies expected overnight. Will see some IFR and maybe some LIFR ceilings move in just before sunrise Mon. These ceilings should diminish by 14-15z and expecting another round of SHRA/TSRA Mon afternoon. Wins expected to mainly out of the SE to SW at 10kt or less. Will see some stronger gust in and around any convective activity. //ATL Confidence...00Z Update... Confidence high on all elements. 01 && .PRELIMINARY POINT TEMPS/POPS... Athens 72 92 74 94 / 60 60 30 50 Atlanta 75 93 75 94 / 40 60 30 50 Blairsville 68 88 69 89 / 50 70 30 60 Cartersville 72 95 74 95 / 30 60 20 50 Columbus 76 95 76 95 / 40 60 20 50 Gainesville 73 92 74 92 / 60 60 20 50 Macon 75 93 74 94 / 40 60 20 50 Rome 74 96 75 95 / 30 50 20 50 Peachtree City 73 93 74 94 / 40 60 30 50 Vidalia 76 92 76 93 / 40 60 20 70 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...31 LONG TERM....KAB AVIATION...01
Hazardous weather outlook, Jul 7, 12:24 PM EDT, 8 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1224 PM EDT Sun Jul 7 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-081200- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1224 PM EDT Sun Jul 7 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms are again expected today, especially during the afternoon and evening hours. Locally heavy rainfall that could lead to isolated flash flooding concerns will be the primary threat along with frequent lightning. Heat index values up to 105 degrees will be possible this afternoon, especially in portions of central Georgia. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Scattered thunderstorms will continue each day through Saturday. Coverage of storms will generally be maximized during the afternoon and evening hours each day. The risk for severe weather remains low. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jul 7, 7:57 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
757 PM EDT Sun Jul 7 2024
GAZ023-025-034-035-080030-
Hall GA-Jackson GA-Barrow GA-Gwinnett GA-
757 PM EDT Sun Jul 7 2024
...A strong thunderstorm will impact portions of northwestern Barrow,
northeastern Gwinnett, southeastern Hall and northwestern Jackson
Counties through 830 PM EDT...
At 757 PM EDT, a strong thunderstorm was over Road Atlanta-Lanier
Speedway, or 9 miles west of Jefferson. This storm was nearly
stationary.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Winder, Jefferson, Braselton, Auburn, Hoschton, Pendergrass, Carl,
Talmo, Candler, County Line, Thompsons Mill, Chateau Elan, Chestnut
Mountain, and Road Atlanta-Lanier Speedway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3411 8391 3425 8376 3416 8356 3395 8377
TIME...MOT...LOC 2357Z 310DEG 2KT 3414 8377
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 7, 8:10 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
810 PM EDT Sun Jul 7 2024
GAZ033-034-045-080045-
North Fulton GA-DeKalb GA-Gwinnett GA-
810 PM EDT Sun Jul 7 2024
...A strong thunderstorm will impact portions of northwestern DeKalb,
west central Gwinnett and east central Fulton Counties through 845 PM
EDT...
At 810 PM EDT, a strong thunderstorm was over Chamblee, or 8 miles
north of Decatur. This storm was nearly stationary.
HAZARD...Frequent cloud to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Lightning is one of nature's leading killers. If you can
hear thunder, you are close enough to be struck by
lightning. Heavy rain may cause temporary street flooding
especially in poor drainage areas.
Locations impacted include...
Atlanta, Decatur, Peachtree Corners, Sandy Springs, Roswell,
Dunwoody, Chamblee, Norcross, Doraville, Clarkston, Stone Mountain,
Pine Lake, Tucker, North Decatur, North Atlanta, North Druid Hills,
Midtown, Druid Hills, Piedmont Park, and Brookhaven.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3395 8440 3403 8425 3380 8414 3378 8440
3391 8445
TIME...MOT...LOC 0009Z 247DEG 2KT 3389 8433
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPHLocal storm report, Jul 7, 8:19 PM EDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
819 PM EDT Sun Jul 7 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM Tstm Wnd Dmg 3 SE Murrayville 34.38N 83.88W
07/07/2024 Hall GA Public
Tree down at Walnut Grove Way and Blue Sky
Ct.
&&Special weather statement, Jul 7, 8:23 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
823 PM EDT Sun Jul 7 2024
GAZ022-032>034-080100-
North Fulton GA-Cobb GA-Forsyth GA-Gwinnett GA-
823 PM EDT Sun Jul 7 2024
...A strong thunderstorm will impact portions of southwestern
Forsyth, northeastern Cobb, west central Gwinnett and northeastern
Fulton Counties through 900 PM EDT...
At 823 PM EDT, a strong thunderstorm was over Roswell, or near
Mountain Park, moving east at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Peachtree Corners, Mountain Park, Sandy Springs, Roswell, Johns
Creek, Alpharetta, Milton, Duluth, Berkeley Lake, and Sweat Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3397 8416 3397 8445 3407 8447 3407 8442
3411 8442 3411 8440 3412 8439 3412 8437
3413 8436 3418 8420
TIME...MOT...LOC 0023Z 258DEG 8KT 3404 8438
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 7, 8:39 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
839 PM EDT Sun Jul 7 2024
GAZ014-021-022-080115-
Dawson GA-Cherokee GA-Forsyth GA-
839 PM EDT Sun Jul 7 2024
...A strong thunderstorm will impact portions of northeastern
Cherokee, northwestern Forsyth and south central Dawson Counties
through 915 PM EDT...
At 839 PM EDT, a strong thunderstorm was over Lathemtown, or 9 miles
east of Canton, moving east at 15 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Cumming, Ball Ground, Free Home, Matt, Drew, Union Hill, Hollis
Lathem Reservoir, Holbrook, Lathemtown, Ducktown, and Hightower.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3442 8414 3418 8410 3417 8426 3419 8426
3419 8433 3417 8436 3417 8440 3434 8442
3438 8427 3438 8426 3439 8426
TIME...MOT...LOC 0039Z 263DEG 11KT 3427 8433
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 7, 8:42 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
842 PM EDT Sun Jul 7 2024
GAZ034-045-046-080115-
Rockdale GA-DeKalb GA-Gwinnett GA-
842 PM EDT Sun Jul 7 2024
...A strong thunderstorm will impact portions of north central
Rockdale, southern DeKalb and southwestern Gwinnett Counties through
915 PM EDT...
At 842 PM EDT, a strong thunderstorm was over Pine Lake, or near
Decatur, moving east at 15 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Decatur, Clarkston, Stone Mountain, Avondale Estates, Lithonia, Pine
Lake, Lakeview Estates, Belvedere Park, Candler-Mcafee, North
Decatur, Druid Hills, Mountain Park, Belmont, Redan, Scottdale,
Panthersville, East Lake, Gresham Park, and Snapfinger.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3369 8432 3380 8431 3385 8406 3368 8403
TIME...MOT...LOC 0042Z 263DEG 11KT 3379 8422
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 8:10 PM EDT | Special Weather Statement | FFC | DeKalb | 35 min |
| Jul 7, 8:23 PM EDT | Special Weather Statement | FFC | Cherokee | 37 min |
| Jul 7, 8:39 PM EDT | Special Weather Statement | FFC | Forsyth | 36 min |
| Jul 7, 8:42 PM EDT | Special Weather Statement | FFC | DeKalb | 33 min |
| Jul 7, 8:50 PM EDT | Special Weather Statement | FFC | Gwinnett | 25 min |
| Jul 7, 8:58 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett, Newton, Rockdale, Walton | 47 min |
| Jul 7, 9:20 PM EDT | Special Weather Statement | FFC | Forsyth | 25 min |
| Jul 7, 9:57 PM EDT | River Flood Warning | FFC | DeKalb | 5 hr |
| Jul 7, 10:07 PM EDT | Flash Flood Warning | FFC | DeKalb, Fulton | 4 hr |
| Jul 7, 10:07 PM EDT | River Flood Warning | FFC | DeKalb | 3 hr |
| Jul 7, 10:15 PM EDT | Special Weather Statement | FFC | Clayton | 30 min |
| Jul 7, 10:40 PM EDT | River Flood Warning | FFC | DeKalb | 2 hr |
| Jul 7, 10:44 PM EDT | River Flood Warning | FFC | DeKalb | 53 min |
| Jul 7, 10:45 PM EDT | Special Weather Statement | FFC | Henry | 30 min |
| Jul 8, 3:36 AM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Butts, Chattahoochee, Clarke and 50 more | 16 hr |
| Jul 8, 2:49 PM EDT | Special Weather Statement | FFC | Marion, Schley | 26 min |
| Jul 8, 2:54 PM EDT | Special Weather Statement | FFC | Stewart | 36 min |
| Jul 8, 3:34 PM EDT | Special Weather Statement | FFC | Schley | 26 min |
| Jul 8, 3:43 PM EDT | Special Weather Statement | FFC | Webster | 32 min |
| Jul 8, 3:53 PM EDT | Special Weather Statement | FFC | Fayette | 37 min |
| Jul 8, 4:03 PM EDT | Special Weather Statement | FFC | Schley, Sumter | 27 min |
| Jul 8, 4:19 PM EDT | Special Weather Statement | FFC | Fayette | 26 min |
| Jul 8, 4:47 PM EDT | Special Weather Statement | FFC | Coweta | 28 min |
| Jul 8, 4:58 PM EDT | Special Weather Statement | FFC | Pike | 32 min |
| Jul 8, 5:26 PM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 34 min |
| Jul 8, 5:57 PM EDT | Special Weather Statement | FFC | Troup | 33 min |
| Jul 8, 6:01 PM EDT | Special Weather Statement | FFC | Wilcox | 29 min |
| Jul 8, 6:08 PM EDT | Special Weather Statement | FFC | Houston | 37 min |
| Jul 8, 6:29 PM EDT | Special Weather Statement | FFC | Troup | 31 min |
| Jul 8, 6:44 PM EDT | Special Weather Statement | FFC | Bleckley, Houston, Peach | 31 min |
| Jul 8, 7:57 PM EDT | Special Weather Statement | FFC | Polk | 33 min |
| Jul 8, 7:59 PM EDT | Special Weather Statement | FFC | Gordon | 31 min |
Nearby
Flash Flood Warnings in Georgia, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.